# SDR 99FDEA00326

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalling
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFT NORM T/O NR 2 ENG STARTED COMPRESSOR STALLING.  THE ENGINES WERE AT CLIMB PWR WITH 150 EG'S FLAPS.  *S/D*  REMOVED AND REPLACED NR 2 ENG PER W/C 70T0002.  RAN ENG PER JRH.  ALL PARAMETERS NORMAL.
